Alert archive / Mississippi / Frost Advisories in 2007

Frost Advisory 4, NWS Memphis, TN

November 3, 20074 states

NWS Memphis, TN issued this frost advisory at Nov 3, 2007, 3:15 PM CDT for 4 states. It took effect at Nov 4, 2007, 2:00 AM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2007, 3:15 PM CDT (20:15 UTC)
In effect from
Nov 4, 2007, 2:00 AM CST
Expired
Nov 4, 2007, 7:25 AM CST
In force
5 hr
Issued by
NWS Memphis, TN
All 25 counties

Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMEG 032015
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT SAT NOV 3 2007

...COLD HIGH PRESSURE WILL RESULT IN FREEZING TEMPERATURES OVER
EASTERN PORTIONS OF WEST TENNESSEE AND FROST ACROSS MUCH OF THE
REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI...

.CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE MID SOUTH.
THIS WILL PROVIDE MOSTLY CLEAR SKIES...LIGHT WINDS...AND LOW HUMIDITY
VALUES TONIGHT INTO SUNDAY MORNING. THESE CONDITIONS WILL BE 
FAVORABLE FOR RADIATIONAL COOLING CONDITIONS WHICH WILL ALLOW 
TEMPERATURES TO FALL TO FREEZING OR BELOW WITH WIDESPREAD FROST
OVER NORTHEAST PORTIONS OF THE MID SOUTH AND SCATTERED FROST
OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST 
MISSISSIPPI.

TNZ002>004-020-021-052>055-091-092-040415-
/O.NEW.KMEG.FZ.W.0007.071104T0800Z-071104T1500Z/
OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-
DECATUR-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS...
HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH
315 PM CDT SAT NOV 3 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. 

COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP TO FREEZING OR
BELOW NORTHEAST OF A LINE FROM UNION CITY TO BOLIVAR TENNESSEE. 
THESE AREAS WILL ALSO EXPERIENCE WIDESPREAD FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019-
048>051-089-090-040415-
/O.NEW.KMEG.FR.Y.0004.071104T0800Z-071104T1500Z/
MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-FAYETTE-HARDEMAN-
INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT...
CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON...
SOMERVILLE...BOLIVAR
315 PM CDT SAT NOV 3 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. 

COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE
30S OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI
LATE TONIGHT INTO EARLY SUNDAY MORNING. THIS WILL RESULT IN AREAS
OF FROST DEVELOPMENT OVER THE ADVISORY AREA.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JLH
3 follow-up statements
000 
WWUS74 KMEG 040247
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
947 PM CDT SAT NOV 3 2007

...COLD HIGH PRESSURE WILL RESULT IN FREEZING TEMPERATURES OVER
EASTERN PORTIONS OF WEST TENNESSEE AND FROST ACROSS MUCH OF THE
REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI...

.CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE MID SOUTH.
THIS WILL PROVIDE MOSTLY CLEAR SKIES...LIGHT WINDS...AND LOW
HUMIDITY VALUES TONIGHT INTO SUNDAY MORNING. THESE CONDITIONS
WILL BE FAVORABLE FOR RADIATIONAL COOLING CONDITIONS WHICH WILL
ALLOW TEMPERATURES TO FALL TO FREEZING OR BELOW WITH WIDESPREAD
FROST OVER NORTHEAST PORTIONS OF THE MID SOUTH AND SCATTERED
FROST OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST
MISSISSIPPI.

TNZ002>004-020-021-052>055-091-092-041100-
/O.CON.KMEG.FZ.W.0007.071104T0800Z-071104T1500Z/
OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-
DECATUR-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS...
HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH
947 PM CDT SAT NOV 3 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. 

COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP TO FREEZING OR
BELOW NORTHEAST OF A LINE FROM UNION CITY TO BOLIVAR TENNESSEE.
THESE AREAS WILL ALSO EXPERIENCE WIDESPREAD FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019-
048>051-089-090-041100-
/O.CON.KMEG.FR.Y.0004.071104T0800Z-071104T1500Z/
MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-FAYETTE-HARDEMAN-
INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT...
CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON...
SOMERVILLE...BOLIVAR
947 PM CDT SAT NOV 3 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. 

COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP INTO THE
MIDDLE 30S OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI LATE TONIGHT INTO EARLY SUNDAY MORNING.
THIS WILL RESULT IN AREAS OF FROST DEVELOPMENT OVER THE ADVISORY
AREA.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KMEG 040954
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
354 AM CST SUN NOV 4 2007

...HIGH PRESSURE AND DRY COOL AIR WILL RESULT FREEZING CONDITIONS 
EARLY THIS MORNING NORTHEAST OF A UNION CITY TO BOLIVAR TENNESSEE
LINE AND FROST ACROSS MUCH OF THE REMAINDER OF WEST TENNESSEE...
NORTHEAST MISSISSIPPI...AND MISSOURI BOOTHEEL...

.CANADIAN HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT
WINDS EARLY THIS MORNING. THESE CONDITIONS ARE FAVORABLE FOR
EXCELLENT RADIATIONAL COOLING WHICH WILL ALLOW TEMPERATURES TO
FALL TO FREEZING OR BELOW WITH WIDESPREAD FROST OVER AREAS
NORTHEAST OF A UNION CITY TO BOLIVAR TENNESSEE LINE.
SCATTERED FROST CAN BE EXPECTED OVER MUCH OF THE REMAINDER 
OF WEST TENNESSEE...NORTHEAST MISSISSIPPI...MISSOURI BOOTHEEL.

TNZ002>004-020-021-052>055-091-092-041500-
/O.CON.KMEG.FZ.W.0007.000000T0000Z-071104T1500Z/
OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-
DECATUR-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS...
HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH
354 AM CST SUN NOV 4 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

TEMPERATURES AT OR BELOW FREEZING...32 DEGREES...CAN BE EXPECTED
THROUGH 9 AM CST...ESPECIALLY IN VALLEYS AND LOW LYING AREAS 
AWAY FROM BODIES OF WATER. THESE AREAS WILL ALSO EXPERIENCE
WIDESPREAD FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019-
048>051-089-090-041500-
/O.CON.KMEG.FR.Y.0004.000000T0000Z-071104T1500Z/
MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-FAYETTE-HARDEMAN-
INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT...
CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON...
SOMERVILLE...BOLIVAR
354 AM CST SUN NOV 4 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

TEMPERATURES IN THE MID TO UPPER 30S CAN BE EXPECTED THROUGH 
9 AM CST. THIS WILL RESULT IN AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MBS
000 
WWUS74 KMEG 041325
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
725 AM CST SUN NOV 4 2007

TNZ002>004-020-021-052>055-091-092-041430-
/O.CAN.KMEG.FZ.W.0007.000000T0000Z-071104T1500Z/
OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-
DECATUR-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS...
HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH
725 AM CST SUN NOV 4 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE 
FREEZE WARNING.

TEMPERATURES HAVE WARMED UP ABOVE FREEZING...32 DEGREES...AND
SUB-FREEZING TEMPERATURES ARE NO LONGER EXPECTED. ANY FROST WILL
MELT BY 9 AM CST.

$$

ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019-
048>051-089-090-041430-
/O.CAN.KMEG.FR.Y.0004.000000T0000Z-071104T1500Z/
MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-FAYETTE-HARDEMAN-
INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT...
CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON...
SOMERVILLE...BOLIVAR
725 AM CST SUN NOV 4 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE 
FROST ADVISORY.

ANY FROST THAT HAS DEVELOPED HAS MELTED WITH INCREASING TEMPERATURES 
AND NO LONGER POSES A SIGNIFICANT THREAT TO OUTDOOR VEGETATION.

$$

MBS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Nov 3, 10:09 AM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Nov 3, 10:09 AM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1009 AM CDT SAT NOV 3 2007

.DISCUSSION...

HIGH PRESSURE WILL REMAIN OVER THE MID SOUTH TODAY. THIS WILL
ALLOW FOR A SUNNY AND MILD DAY WITH TEMPERATURES RANGING FROM THE
MID 60S NORTH TO LOWER 70S SOUTH. THE ONLY UPDATES TO THE FORECAST
WILL BE TO REMOVE THE FROST ADVISORY WORDING. OTHERWISE...THE
CURRENT FORECAST IS ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT SAT NOV 3 2007/

DISCUSSION...

CURRENT FROST ADVISORY...RAIN CHANCES MONDAY AND MONDAY
NIGHT...AND A POSSIBLE WIDESPREAD FREEZE TUESDAY NIGHT AND
WEDNESDAY MORNING ARE THE MAIN FORECAST CONCERNS.

LATEST MODELS WERE IN GOOD AGREEMENT THROUGH WEDNESDAY. USED A
BLEND OF THEM WITH A SLIGHT PREFERENCE TO THE NAM/ECMWF MODELS FOR
ITS BETTER HANDLING OF THE MOVEMENT OF WEATHER SYSTEMS.

THE ONLY CHANGES MADE TO THE PREVIOUS FORECAST WERE TO INCREASE
RAIN CHANCES MONDAY AND MONDAY NIGHT...THEN LOWER TEMPERATURES
MONDAY NIGHT THROUGH TUESDAY NIGHT.

AT 345 AM CDT ACROSS THE MIDSOUTH...CLEAR AND COOL CONDITIONS WERE
OCCURRING WITH TEMPERATURES RANGING FROM 31 AT SAVANNAH TN TO 44
AT HARRISBURG AR. A WEAK COLD FRONT WAS DISSIPATING OVER CENTRAL
MO WHILE HIGH PRESSURE OVER KANSAS WAS SLOWLY MOVING TOWARDS
THE AREA.

WILL KEEP THE FROST ADVISORY THROUGH 10 AM CDT FOR AREAS
NORTHEAST OF A TIPTONVILLE TO SAVANNAH TN LINE WHERE FROST WILL
BE MOST WIDESPREAD. PATCHY FROST CAN BE EXPECTED OVER THE REST OF
THE MIDSOUTH EARLY THIS MORNING.

TODAY AND TONIGHT WILL BE SIMILAR THAN THE PAST FEW DAYS WITH
MOSTLY CLEAR AND DRY CONDITIONS. THINK HIGHS TODAY WILL BE A
DEGREE OR TWO WARMER THAN FRIDAY...IN THE 64 TO 73 DEGREE
RANGE...WHILE LOWS TONIGHT WILL BE MAINLY 33 TO 43 DEGREES.

ANOTHER FROST ADVISORY MAY BE NEEDED ACROSS PARTS OF THE MIDSOUTH
TONIGHT...MAINLY OVER WEST TN AS CLEAR SKIES AND LIGHT WINDS WILL
BE IDEAL FOR FORMATION. WILL LET DAY SHIFT EVALUATE THIS POTENTIAL
AFTER CURRENT FROST ADVISORY EXPIRES.

SUNDAY AND SUNDAY NIGHT...DRY AND MOSTLY CLEAR CONDITIONS WILL
CONTINUE...BUT TEMPERATURES WILL BE SLIGHTLY WARMER AS WINDS
SHIFT TO THE SOUTHWEST. WARMER TEMPERATURES...MAINLY ABOVE
40 DEGREES...SHOULD LIMIT WIDESPREAD FROST FORMATION.

MONDAY AND MONDAY NIGHT...RAIN CHANCES WILL INCREASE WITH THE
PASSAGE OF A COLD FRONT. THOUGH MOISTURE WILL BE SHALLOW AND
CONFINED TO LESS THAN 700 MB...THINK THERE WILL BE ENOUGH
CONVERGENCE AND MOISTENING TO BRING A LEAST A SHOT AT SOME
RAINFALL...THOUGH AMOUNTS WILL BE LIGHT AND MAINLY UNDER 0.10.
RAISED RAIN CHANCES SLIGHTLY DURING TIME FRAME...PARTICULARLY
SOUTH OF INTERSTATE 40 MONDAY EVENING. BREEZY WEST WINDS WILL
BOOST TEMPERATURES INTO THE 68 TO 78 DEGREE RANGE MONDAY...WHILE
NORTH WINDS WILL COOL THINGS DOWN INTO THE 40S BY TUESDAY MORNING.

TUESDAY WILL BE A BREEZY...COOL...AND SUNNY DAY. THINK HIGHS WILL
NOT GET OUT OF THE 50S ACROSS THE ENTIRE MIDSOUTH.

TUESDAY NIGHT...CONFIDENCE OF A WIDESPREAD FREEZE IS INCREASING AS
MODELS HAVE CONSISTENTLY BEEN DEPICTING CLEAR SKIES...DRY AIR WITH
DEWPOINTS AROUND 20...HIGH PRESSURE...AND LIGHT WINDS OVERHEAD.
PREFERRED THE COLDER SIDE OF THE GFS ENSEMBLE MOS NUMBERS WITH
READINGS IN THE 25 TO 35 DEGREE RANGE. THE COLDEST TEMPERATURES
WILL MOST LIKELY BE NORTH OF A JONESBORO AR TO CORINTH MS LINE.
FREEZE WATCHES AND WARNINGS WILL PROBABLY BE NEEDED.

WEDNESDAY THROUGH FRIDAY...MADE NO CHANGES DURING THIS TIME FRAME
AS DRY WEATHER WILL PROBABLY CONTINUE WITH DEEP MOISTURE LACKING.
APPEARS TEMPERATURES WILL WARM UP THURSDAY AHEAD OF ANOTHER COLD
FRONT ARRIVING THURSDAY NIGHT INTO FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  71  45  73  55 /   0   0   0   0
MKL  67  35  70  43 /   0   0   0   0
JBR  66  41  70  49 /   0   0   0   0
TUP  71  38  71  43 /   0   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

JLH/MBS
Hazardous weather outlook, Nov 3, 10:15 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 AM CDT SAT NOV 3 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041715-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1015 AM CDT SAT NOV 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY MAY BE NEEDED TONIGHT INTO EARLY SUNDAY MORNING
FOR AREAS NORTHEAST OF A TIPTONVILLE TENNESSEE TO COVINGTON
TENNESSEE TO SAVANNAH TENNESSEE LINE AS CLEAR SKIES...LIGHT
WINDS...AND TEMPERATURES IN THE 30S WILL AGAIN ALLOW FOR THE
FORMATION OF WIDESPREAD FROST. A FREEZE WARNING MAY ALSO BE
REQUIRED FOR PORTIONS OF NORTHWEST TENNESSEE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIGNIFICANT FREEZE IS POSSIBLE ACROSS PARTS OF THE MIDSOUTH
TUESDAY NIGHT INTO WEDNESDAY MORNING...ESPECIALLY NORTH OF A
JONESBORO ARKANSAS TO SOMERVILLE TENNESSEE TO SAVANNAH
TENNESSEE LINE. FREEZE WATCHES AND WARNINGS MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 10:34 PM CDTFrost AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more11 hr
Nov 3, 3:15 PM CDTFreeze WarningMEGCarroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more17 hr

Nearby

Frost Advisories in Mississippi, 2007Frost Advisories in Tennessee, 2007Frost Advisories in Missouri, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.